Dipòsit Digital de Documents de la UAB 6 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
21 p, 834.1 KB Centers for generalized quintic polynominal differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
2017 - 10.1216/RMJ-2017-47-4-1097
Rocky Mountain Journal of Mathematics, Vol. 47 Núm. 4 (2017) , p. 1097-1120  
2.
6 p, 1.8 MB Periods of continuous maps on closed surfaces / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2017 - 10.1216/RMJ-2017-47-4-1089
The Rocky Mountain Journal of Mathematics, Vol. 47 Núm. 4 (2017) , p. 1089-1096  
3.
13 p, 1.9 MB Liouvillian first integrals for quadratic systems with an integrable saddle / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide explicit expressions for the Liouvillian first integrals of the quadratic polynomial differential systems having an integrable saddle.
2015 - 10.1216/RMJ-2015-45-6-1765
The Rocky Mountain Journal of Mathematics, Vol. 45 Núm. 6 (2015) , p. 1765-1779  
4.
25 p, 507.7 KB Planar real polynomial differential systems of degree n>3 having a weak focus of high order / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rabanal, Roland (The Abdus Salam International Centre for Theoretical Physics (Italy))
We construct planar polynomial differential systems of even (respectively odd) degree n > 3, of the form linear plus a nonlinear homogeneous part of degree n having a weak focus of order n2 − 1 (respectively n2−1/2) at the origin. [...]
2012 - 10.1216/RMJ-2012-42-2-657
The Rocky Mountain Journal of Mathematics, Vol. 42 Núm. 2 (2012) , p. 657-693  
5.
37 p, 2.3 MB Phase portraits and invariant straight lines of cubic polynomial vector fields having a quadratic rational first integral / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
2011 - 10.1216/RMJ-2011-41-5-1585
The Rocky Mountain Journal of Mathematics, Vol. 41 Núm. 5 (2011) , p. 1585-1629  
6.
53 p, 2.7 MB From topological to geometric equivalence in the classification of singularities at infinity for quadratic vector fields / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In the topological classification of phase portraits no distinctions are made between a focus and a node and neither are they made between a strong and a weak focus or between foci of different orders. [...]
2015 - 10.1216/RMJ-2015-45-1-29
The Rocky Mountain Journal of Mathematics, Vol. 45 Núm. 1 (2015) , p. 29-113  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.